MathSciNet Relay Station
MathSciNet bibliographic data
MR78632 90.0X
Luce, R. Duncan Semiorders and a theory of utility discrimination. Econometrica 24 (1956), 178–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement